Doctor insights on:
Can Add Medications Cause One To Have Emotional Instability
Please realize that: your primary medical decision maker (physician if you will) is ALWAYS yourself. Just because meds are Rx'ed, this does not mean they are a good choice or will be effective, vs. harmful, to your best interests. Psychotropic meds are Rx'ed for ease (Doc & client), affect mode/symptoms but never solve the real problem(s), actually only add problems & commonly make problem solving more difficult. ...Read moreSee 9 more doctor answers
Some have suggested to add webutrin to a Prozac (fluoxetine) treatment to decrease irritability and increase sexual arousal and desire. Can you mix two antidepress?
Can sleep deprivation cause one to lose their original height due to depression of discs, or can depression cause slumped height, or just posture?
To what degree can gastrointestinal issues affect one's mood? Can it cause a severe depression, derealization, anxiety and such? And how likely is it?
GI issues and mood: GI issue can definitely affect mood. Depending on state of intestinal health, serious mood disturbances can develop. Allergies, leaky gut, IBS, chronic constipation, can all affect mental health. Also much research is being done on the microbiome health of the gut. Too much antibiotic use has destroyed a large part of our gut health, leading to chronic health and mental health issues. ...Read moreSee 1 more doctor answer
Yes: Excessive stress will increase your cortisol levels. Cortisol is a stress hormone. High levels of cortisol over an extended period of time can damage areas of your brain that are needed for the storage of memories. Try to reduce all the different stressors in your life. Proper diet, proper sleep-wake cycles, proper exercise are needed. Learn some stress reduction techniques like meditation or yoga. ...Read more
It depends: It depends on how the acupuncturist assessed you before doing the treatments. If you were without sleep for a prolonged time, your body may be catching up on needed sleep. Also, medications you're taking may now be having stronger effect. There are many physicians who do acupuncture -- having knowledge and experience in both worlds. Please talk with your acupuncturist about what's going on. ...Read moreSee 2 more doctor answers
Anxiety Medications: Commonly prescribed Anxiety Medications are Benzodiazepines, such as Ativan , Xanax (alprazolam) and Klonopin. Generally they do not cause weight gain. It is likely that weight gain is due to Stress eating and lack of exercise. Please see your family physician for diagnosis including stressors affecting your life, Psychotherapy, Medication, Yoga, and Meditation. ...Read more
Can psychiatric medications cause a new problem like anxiety disorder. Before medications didn't have the degree of anxiety, but now more pronounced ?
Maybe: Some medications can temporarily worsen anxiety in vulnerable individuals particularly if the medicine is dosed too aggressively. Other medications can be associated with a withdrawal syndrome so if abruptly stopped can precipitate anxiety. Yet others, namely antipsychotics, have a risk for the side effect akathesia which can mimic anxiety and also accompanied by restlessness. ...Read moreSee 3 more doctor answers
Anxiety experts:would anxiety cause imbalance or vertigo, or sob, or CP like sensation. If yes how to treat naturally. Thanks for the help in advance
It certainly can: You should get an eval by a therapist specializing in anxiety, as well as a thorough physical from yr pcp (just to rule out any physical causes). Dizziness, feeling short of breath or like u r going to pass out, vertigo r common symptoms of panic disorder, in which Adrenalin is released (fight or flight reaction) when there is no true danger. Exposure based therapy & other cog-behav tx is best. ...Read more
Psychotherapy: Family therapy would be great to help examine the entire family system, but often, some family members are not willing to go. Individual therapy could be very helpful too. Sometimes, it's important to learn to accept what we cannot change. Repeatedly expecting a family member to do something not in their character is futile. By accepting their limitations, you're in for less disappointment. ...Read more
Prescription: life!: This is an interesting question. Being engaged in your life -- contributing to others; expressing your creativity; being curious; fully experiencing your body; relating authentically with family, friends & significant others; connecting with nature; having regular communion with something bigger than you -- is very likely to get you "high" on your life. I heartily prescribe it. Enjoy! ...Read moreSee 1 more doctor answer
Can taking thyroid medication cause an adult (late30s) to grow taller, or does that only occur in children with thyroid issues?
Can stress and anxiety cause similar symptoms to acid reflux? If so, does this explain why ppis may have less effect on some people?
Anx -> reflux: Stress and anxiety can cause acid reflux itself, so the stomach symptoms may be exactly the same as reflux due to other causes. To the best of my knowledge, the cause of acid reflux has no bearing on how ppis work, but a GI specialist may have a better answer for this part of your question. ...Read more
Yes!: In a recent study examining the association between adhd and migraines (psychiatry ; clinical neuroscience, 2011) migraine was significantly higher in the patient group compared to the controls. Research also suggests that the prevelance is more higher in women than in men. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can the medication abilify cause you to have a tremor?
- Can allergy medication cause kids to have temper tantrums?
- Can emotional abuse cause ptsd?
- Ask a doctor a question free online
- Can medications cause bleeding?
- Can medication cause chills?
- Can medication cause blothches?
- Can having only one adrenal gland cause vertigo?
- Talk to a pharmacologist online for free